# SDR AALA950377

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324AA
- Make and model: Boeing 767223
- Aircraft serial: 22325
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Part number: A3030398101
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT EMERGENCY EXIT FLOOR PATH LIGHTS AT SEAT 8H THROUGH 11H INOPERATIVE.  RECONNECTED EMERGENCY EXIT FLOOR PATH LIGHT STRIP AT 8H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (W)
